# SDR IXXA2024041000702

- Difficulty date: March 18, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003113
- Condition: Corroded
- Location: Bs 1562 S37l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE LOWER STRINGER S-37L AT FWD AND AFT SIDE OF STATION 1562 HAS CORROSION
